# SDR AALA20130420012

- Difficulty date: April 20, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 40,120 hours, 16,348 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FROM SEAT ROWS 13R TO 15R INOPERATIVE.  FOUND BAD FUSE AND BROKEN ELECTRICAL CONNECTOR INSIDE OF BATTERY PACK M1695.  REPLACED BATTERY PACK AND REPAIRED ELECTRICAL CONNECTOR.  OPS CHECK NORMAL.
